Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Does one get lengthy periods after getting the IUD fitted ?

I got an IUD fitted 7 months ago and my periods have never been quite the same, which is maybe to be expected. I ve read it can take up to 6 months for thing to settle but I m getting a bit concerned with the irregular length of my periods. I ve always lasted about 5-7 days but since getting my IUD I ve had a couple of months (just now being one of them) where me period seems to stop but then starts all over again and can last almost 2 weeks! I m worried something s wrong with my coil or its another problem. Any ideas?
Asked On : Thu, 24 Feb 2011
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Welcome to Healthcare Magic Forum
If your symptoms are so distressing and there is significant blood loss, which will obviously make your anemic & weak, you may get it removed. And try another contraceptive, like pills.
Also visit your gynaecologist for an examination.
Answered: Thu, 24 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor